Change search
ReferencesLink to record
Permanent link

Direct link
Some completeness theorems in the Menger probabilistic metric space
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.). Department of Mathematics, Faculty of Science, Imam Khomeini International University, Iran .
2008 (English)In: Applied Sciences, Vol. 10, 1-8 p.Article in journal (Refereed) Published
Abstract [en]

In this article, some new completeness theorems in probabilistic normed space are proved. Moreover, the existence of a constrictive Monger probabilistic normed space is shown.

Place, publisher, year, edition, pages
2008. Vol. 10, 1-8 p.
Keyword [en]
Menger probabilistie metric space
National Category
URN: urn:nbn:se:kth:diva-154159ScopusID: 2-s2.0-58149252241OAI: diva2:756345

QC 20141016

Available from: 2014-10-17 Created: 2014-10-14 Last updated: 2014-10-17Bibliographically approved

Open Access in DiVA

No full text


Search in DiVA

By author/editor
Razani, Abdolrahman
By organisation
Mathematics (Div.)

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 36 hits
ReferencesLink to record
Permanent link

Direct link